I didn't really have a choice about Depo. Extensive scarring from c-sections and my high blood pressure exlcude me from all other birth control options other than abstinence. The scarring also makes it dangerous for me to get pregnant ever again.
I love Depo. I haven't gained weight or turned into a psycho maniac. I haven't had a period in a year and a half. Now, I'm scared to ever get off of it though.
I loved the depo! I have had not one problem with it, no periods, no hormonal changes, no weight gain. I guess just a lucky one....Before I started I always had really heavy periods. I hated it, during high school through every class I had to change my tampoon, was not fun. I was on the depo for over 5 years...I just got off of it october 2011, and the beginning of april 2012. I just started having really badly heavy periods. its like high school all over again. now I have only been having them for about a week now. And Im sure my body needs to flush alot of stuff out, but does anyone know if this will continue? when I was in high school I only had my period for about 8 months to a year, then I found the depo. I have not seen a doctor, I plan on too. but I would like to know if anyone else has had any simlar experiences. and any advise please
Ok so I am on here trying to find some advice for my sister. She was on depo for 8 or 9 years and a year ago she got off of it. Well her Gyno was crazy and when she went back to him because she was bleeding non stop he kept putting her on different birth control. So now it has been a whole year she is very anemic and bloats all the time bleeding literally all the time. She switched doctors and the new doctor actually took the time to run a bunch of test. So after the test she has found out that depo really messed up the lining of her uterus and the other birth control methods the other dr gave her made it worse, she now has the uterus of a women going through menapause and she is 26 years old with no kids i am so worried about her and she is getting really bad stomach problems becasue she is always stressed. Her new doctors have been working really hard on trying to help her but it has not gone away yet. Is there any advice anyone can offer.
hey, i found this site because ive used the depo injection from jan 08 to dec 11, i had my first period in nov 12 that was very light but lasted 12days i got my 2nd one starting on 30th dec 12 (what a nice way to bring new year in) well this one is really bad ive floding big time i was having to change every 20 to 30 mins with super towels. i have now started wearing maternity pads which i have to change every hr or so i also have to wear tena lady maxi night when i go to bed but still have to change in middle of night down to flooding. im 3 days into my period and was expecting a bad period but not half as bad as it is pain killers every 2 hrs not even takin edge off pain at all either, ive always had bad periods and ones that tunred up if and when they want to between 28 and 68 days and lasting up to 4 months long but never been as bad as this one, while i was on the depo i never had a period which i thought was great. i put weight on even tho i go to gym, im a single mom so always on the go with my boys, im out with my dog as much as i can but some how ive still put a few st on. since comin off the depo my hair is greasy my skin is greasy i feel like a 29 yr old teenager again with all the spots on the gd side tho ive got my sex drive back tho i just cant wait to start losing my weight as im 30 in june and dont want to b as fat as i am fingers crossed i will do it, if i could offer any advice to any1 who is thinkin of goin on the depo read up on it first i didnt i just went on it as id just split with my childerns dad and was goin thro post natel depression which i dont wish that upon any1 so periods was last thing i wanted. i really do hope this period will slow down as im starting to get the dizzyness fellings and goin light headed also not feelin like i want to eat anything so i think i meed to go talk to my dr about it all as im only 3 days in and well its the worse one ive ever had...